Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 256094, 9 pages
http://dx.doi.org/10.1155/2014/256094
Research Article

Almost Periodic Solution of a Discrete Schoener’s Competition Model with Delays

Mathematics and OR Section, Xi’an Research Institute of High-Tech Hongqing Town, Xi’an, Shaanxi 710025, China

Received 8 June 2014; Accepted 12 July 2014; Published 24 July 2014

Academic Editor: Cengiz Çinar

Copyright © 2014 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an almost periodic discrete Schoener’s competition model with delays. By means of an almost periodic functional hull theory and constructing a suitable Lyapunov function, sufficient conditions are obtained for the existence of a unique strictly positive almost periodic solution which is globally attractive. An example together with numerical simulation indicates the feasibility of the main result.